# SDR SWAA2023091590407

- Difficulty date: August 17, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 51,012 hours, 30,668 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS535 S-25R WL155. MARKED<[01] REMOVED DAMAGED STRINGER SECTION BS 535 STRINGER 25 R/H; FABRICATED NEW REPAIR PARTS; LOCATED DRILLED AND INSTALLED ALL PER SRM 51-40-02-0G-0; SRM 53-00-03-2R-1; EA 23-153-02537; AND DWG 143A3241.;[02] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1 AND MEASUREMENT TABLE.
